Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Sexually active, take organic birth control pills, have missed periods successively. Normal?

i am sexually active, and i take organic birth control pills. I had to start 3 packs over again mis through each. i missed my period 3 times, is that normal? or should i take a pregnancy test . i stopped my birth control and i had brown discharge, or blood? but it was brown, and lasted 3 days. does that mean im not pregnant. ive also been getting many headaches and nausea .
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

its unlikely to be due to pregnancy

Even in this scenario its advisable to get home urine pregnancy test done for reassurance.
Rest be assured everything is alrightb and periods should regularize soon.
In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Thu, 2 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor